I've taken abilify since 2006 and in 2008 was diagnosed with apnea. This side effect I did not know about from my Doctor who had no clue that this could be a side effect. Who can you put your trust in?
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I trying to see how new the drug was when I started it in 2004(?) or so. The severe side effect warning that are out now, were not back then or I ...
1 answer • 27 Apr 2010
Just prescribed Saphris and a little freaked out. Any help? I have mixed bipolar d/o and have had a?
... very difficult time finding a med(s) that work. I gained 70 pounds on Abilify and Zyprexa. A year ago I stopped taking all meds due to being ...
8 answers • 22 Jun 2011
Have been on abilify 30mg for 2 yrs dr lowered to 20mg bc feeling side effects, now don't feel good?
I understand that the doctor had to lower the abilify because I was maxed out at 30 mg but I am feeling the effects of lowering it, I just do not ...
1 answer • 22 Feb 2012
I have a cogenital heart birth defect (MVP). I have been prescribed .50 mg Zoloft and 5 mg of Abilify. What are the side effects? Will this cause ...
3 answers • 9 Aug 2012
Since 2006 I've been diagnosed with bipolar and taking abilify regularly. Been taking 30 mg. at night for over a year. Never missed a dose until ...
1 answer • 20 Dec 2012